Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
leoleo

lil advice **** NOW ACCUTANE FAIL, desperate :( *****

Recommended Posts

****UPDATE, AND A FEW QUESTIONS I CCOULD DO WITH SOME ADVICE ON PLEASE ******

Well this is an update regarding the question below I placed up on the board about 7 weeks ago. I continued on with my accutane treatment for the final month but my face was still breaking out and looking bad so after a quick phone call I had a meeting with my derm. When I arrived at his office he didnt seem to happy to see me and I was made to feel that I was a pain in the butt. He asked me how I felt about my face and also asked that I point out were I felt the acne was bad. So I pointed out some spots that had developed over the last week. He looked and me like I was an idiot and said "yeah but they have faded away now, is this it?" anyways to cut a long story short he acted like everything was fine and also said accutane still works for a few weeks after you complete treatment and that It should completely heal up by then , heres some cream you can put on any spots that appear. Anyway I thought I would give him the benefit of the doubt and finish up the treatment and give it a few weeks afterwords to see how things went. Well guess what........... my facial acne didnt clear up and is now as bad as ever :S I still dont understand why though :( my back has completely healed but my face is no better. Im calling him tommorrow to get an appointment made but I have a few questions for you guys first,

1. how long after a six month course do i have to wait to start a second course?

2. Am I really right in thinking I shouldnt have active acne at this point? hes playing it down as the norm but I think hes full of bull.

please reply guys any advice you can give on any of the above would be great

Hi all,

I have been on tane now for a little over 5 months, I weigh 57 KG, My acne is mainly mild but persisten on my face (no cysts or whiteheads, just red spots) and was severe on my back (cysts, whiteheads). My derm started me off on 20Mg everyday within 4 weeks my face was clear as day and my back was picking up aswell. I continued at 20 Mg for a further month and everything was goigng great. Went to see my derm and he was happy with progress and because i was suffering no serious side effects put me up to 30 Mg for three months. Since about a month into starting my 30Mg daily my skin on my face went to shit :( more spots than before I started and constant redness and dryness :( my back continues to get better and better though :S but i continued on with 30 MG for another couple of months thinking it might be a late inital break-out but still face is not clearing up. " weeks ago my derm put me up to 50MG a day for the final month but its no working at all :( backs fine, face is worse. Whats the deal guys? whats happening to me? what do you guys reccomend i do? is it possible that if you take to much tane for your system that you make acne worse? I ask this because at 20Mg my skin on my face was great , i also beleive that i might suffer from some sort of dermatitis as i have constantly had red bits on my face for years now ..............

Thanks for any replys in advance

Edited by leoleo

Share this post


Link to post
Share on other sites

everyone's body reacts differently to accutane.

i only weigh about 107lbs and my entire course has been 80mg a day and i had to take it for 8 months with minimal side effects....

so i guess for me i need a lot in my system to get the job done, where as maybe for you, your body is just adjusting or reacting differently to the higher dosage.

but i would trust your derm. he/she knows what they are doing (hopefully! lol)

good luck!

oh and, did you bring it up to your derm? they should be able to provide you with info as to why this is happening.

Share this post


Link to post
Share on other sites

Yes I reckon you should speak with your Derm. But yea everyone reacts differently to Tane so its hard to predict.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×